# SDR SWIA201332690

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 16,858 hours, 10,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FROM REAR OVERHEAD CABIN EMERGENCY LIGHT IS BURNED OUT.  (FLT 4618)  RELAMPED EMERGENCY LIGHT.
